# SDR AALA202205260943

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737
- Aircraft serial: 31155
- Aircraft time: 28,234 hours, 11,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 CABIN DOOR DIFFICULT TO CLOSE MAINTENANCE FOUND GUST LOCK ALIGNMENT PIN, BOTTOM WASHER AND SCREW  DISLODGED AND CAUGHT IN  GUIDE ARM. INSTALLED MISSING KEYWASHER AND SCREW INTO GUIDE ARM PIN NUMBER 9 AS PER AMM 52-11-21-400-802.
